Some fixed Point Theorems
Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 47-57
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1981_21_a4,
author = {Cheh-Chih Yeh},
title = {Some fixed {Point} {Theorems}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {47--57},
year = {1981},
volume = {21},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1981_21_a4/}
}
Cheh-Chih Yeh. Some fixed Point Theorems. Μαθηματική Επιθεώρηση, Tome 21 (1981), pp. 47-57. http://geodesic.mathdoc.fr/item/MR_1981_21_a4/